# SDR IPXA2015070390808

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 59,017 hours, 10,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY LIGHT COVER ASSEMBLY BROKEN. COVER ASSEMBLY IS IN MAINTENANCE OFFICE.  REPLACED RETAINERS IAW AMM 33-27-05-000-805.  OPS CHECKED GOOD.
